# SDR SWAA2018032720695

- Difficulty date: March 8, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 41,407 hours, 24,432 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A75001
- Condition: Corroded
- Location: Bs 779-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK CORRODED BETWEEN BS 779 TO  887, RBL 13.84.   R & R THE CARGO TRACK IAW SRM.
